It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Tales of Paranoia

page: 1
5

log in

join
share:

posted on Nov, 30 2019 @ 02:41 PM
link   
I got a huge interest in everything spiritual, paranormal, UFO, god/s & aliens. I regularly conduct experiments I call "Dodo-istic Research", psychonautic stuff.
Therefore I'm more often in a psychiatric hospital than "normal" people, you know to cope and recover for diagnostics and so on. And because my favourite psychologist is there and he knows everything. All my weird #, because I figured it wouldn't hurt to be honest to someone, for "the record" just in case.
Anyhoo just now I did some research on the pills they gave me, antidepressants, sleeping pills, something against anxiety and pain killers and it turns out it's quite the deadly cocktail.
I'm right now wtf-ing really hard. Incompetence, or more?
I mean I can imagine that if someone is deemed dangerous for the status quo they'd want to get rid off that person and nobody would suspect anything else than suicide.
I had my warning I wrote an email from an internet cafè walked out to smoke and a guy commented on what I had written.
So... wtf?




posted on Nov, 30 2019 @ 02:56 PM
link   
a reply to: Peeple

Why are you certain this stranger commented on your email?

Are you going to present your findings about the pills to your doctor?

I hope you are okay.



posted on Nov, 30 2019 @ 03:12 PM
link   
a reply to: Peeple

I hope you are ok too. When it comes to meds and having any kind of adverse reactions, tell your Doctor and they can switch things up for the right combination that will work for you.

As for a complete stranger knowing your e-mail, do you think it is paranoia as your title suggested? It sounds like it is.
edit on 30-11-2019 by Night Star because: (no reason given)



posted on Nov, 30 2019 @ 04:55 PM
link   
I may be wrong but it's my opinion that if you're under the care of a doctor, you should follow their instructions. Seeking advice online probably isn't the best idea if you find yourself in psychiatric hospitals more than "normal" people. Best wishes.



posted on Nov, 30 2019 @ 05:54 PM
link   
How do the meds make you feel ?
What happens when you stop them.
Although it feels a like like brave new world, many people struggle, and meds help.
You should be careful just discontinuing them if you are feeling paranoid.
If you have been on sleeping pills (benzos), you should plan stopping very carefully, unless you really want to loose it.
In the long run, they alone will drive you up the wall.



new topics

top topics
 
5

log in

join